| Catalog Number |
01.18.132 |
| Medical Device Problem Code |
Osseointegration Problem (3003)
| Health Effect - Clinical Code |
Inadequate Osseointegration (2646)
| Date of Event |
12/06/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 12-dec-2023: lot 141461: 100 items manufactured and released on 28-may-2014.Expiration date: 2019-04-30.No anomalies found related to the problem.To date, all items of the same lot have been sold with no similar reported case during the period of review.
Event or Problem Description
At about 9 years and 3 months after the primary, the patient came in reporting pain due to a potted stem and the cause is unknown.The surgeon revised the medacta stem and head with competitor products and revised the medacta liner with a medacta liner.The surgery was completed successfully.